Please use this identifier to cite or link to this item:
doi:10.22028/D291-42302
Title: | Arithmeticity of the Kontsevich–Zorich monodromies of certain families of square‐tiled surfaces II |
Author(s): | Kany, Manuel Matheus, Carlos |
Language: | English |
Title: | Mathematische Nachrichten |
Volume: | 297 |
Issue: | 5 |
Pages: | 1892-1921 |
Publisher/Platform: | Wiley |
Year of Publication: | 2024 |
Free key words: | Kontsevich–Zorich monodromy square-tiled surfaces Teichmüller dynamics |
DDC notations: | 510 Mathematics |
Publikation type: | Journal Article |
Abstract: | In this note, we extend the scope of our previous work joint with Bonnafoux, Kattler, Niño, Sedano-Mendoza, Valdez, and Weitze-Schmithüsen by showing the arithmeticity of the Kontsevich–Zorich monodromies of infinite families of square-tiled surfaces of genera four, five, and six. |
DOI of the first publication: | 10.1002/mana.202300085 |
URL of the first publication: | https://doi.org/10.1002/mana.202300085 |
Link to this record: | urn:nbn:de:bsz:291--ds-423024 hdl:20.500.11880/37965 http://dx.doi.org/10.22028/D291-42302 |
ISSN: | 1522-2616 0025-584X |
Date of registration: | 28-Jun-2024 |
Third-party funds sponsorship: | Deutsche Forschungsgemeinschaft DFG() |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Mathematik |
Professorship: | MI - Prof. Dr. Gabriela Weitze-Schmithüsen |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
File | Description | Size | Format | |
---|---|---|---|---|
Mathematische Nachrichten - 2024 - Kany - Arithmeticity of the Kontsevich Zorich monodromies of certain families of.pdf | 1,46 MB | Adobe PDF | View/Open |
This item is licensed under a Creative Commons License